Alert archive / Vermont / Special Weather Statements in 2021
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Mar 1, 2021, 5:21 PM EST for Addison County, Vermont. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 5:21 PM EST (22:21 UTC)
- Expired
- Mar 1, 2021, 6:00 PM EST
- In force
- 39 min
- Issued by
- NWS Burlington, VT
County Addison County, VT
The radar
The Burlington radar (KCXX), 53 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
286 WWUS81 KBTV 012221 SPSBTV Special Weather Statement National Weather Service Burlington VT 521 PM EST Mon Mar 1 2021 VTZ008>010-018-012300- Washington-Western Addison-Eastern Addison-Orange- 521 PM EST Mon Mar 1 2021 ...AN AREA OF HEAVY SNOW WILL AFFECT NORTHWESTERN ORANGE...EAST CENTRAL ADDISON AND SOUTHWESTERN WASHINGTON COUNTIES... At 521 PM EST...an area of heavy snow was over Lincoln...moving east at 20 mph. Locations impacted include... Braintree Hill, Northfield Village, Warren, Bristol, Northfield, Lincoln, Roxbury, Braintree, Granville, Brookfield, Waitsfield, Williamstown, Randolph, Ripton, New Haven, Berlin, West Lincoln, East Braintree, Alpine Village and South Northfield. This includes Interstate 89 between mile markers 37 and 47. * winds in excess of 25 mph are possible with this area of heavy snow. * visibilities will drop quickly to less than a half mile in this area of heavy snow. * sudden and brief snowfall rates of 1 to 2 inches per hour are possible in this area of heavy snow. LAT...LON 4407 7312 4414 7309 4417 7255 4393 7266 TIME...MOT...LOC 2221Z 273DEG 18KT 4407 7294 $$ Clay
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Mar 1, 3:50 PM EST, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 1, 3:50 PM EST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
350 PM EST Mon Mar 1 2021
.SYNOPSIS...
An arctic cold front will continue moving through the North
Country with scattered snow showers and squalls followed by
steady strong winds and much colder air. Gradual ease of the
chill will occur by late Tuesday ahead of a clipper system that
will bring light snow into much of the region. Expect periods
of breezy conditions on Thursday and Friday associated with a
tightening pressure gradient and reinforcement of seasonably cold
air.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
As of 350 PM EST Monday...The primary cold front is currently
bisecting the North Country, with the northwestern portions of
our region now post-frontal. So we will continue to see brief
snow showers and locally snow squalls as the front sinks
southeastward through the rest of the daylight hours. We have
noticed the main impact with these squalls will likely be low
visibility. The mild surface temperatures out ahead of the line
is making it difficult for snow to accumulate on warm roads, and
the air temperature is generally falling to near freezing and
not below with the frontal passage.
The secondary arctic front will move through tonight, with more
isolated snow showers possible. It will open up the gates for
strong isallobaric winds and frequent gusts over 40 MPH along
with much colder air seen in surface observations falling
through the teens and single digits this afternoon over much of
southern Quebec and Ontario. Tried to highlight areas with best
chance of seeing wind gusts near 50 MPH, but there are mixed
signals for how east the strongest gusts will extend downwind of
the higher summits. That will be the main forecast challenge
for the next 24 hours. With slightly stronger winds than
previous forecast, we have low enough wind chills to upgrade
Essex County, New York into a wind chill warning, with no other
changes needed to existing wind chill advisories and wind
advisories.
Skies should trend sunny during the day with wind chills
gradually improving, approaching 0 degrees by late afternoon
with slightly higher values in the wide valleys. Then clouds
should increase rapidly tomorrow night ahead of a clipper-system.
Although the surface low appears to weaken as it passes to our
north, strong 925 millibar westerly flow associated with the
system along with good lift from warm advection processes favors
up to a couple inches of light snowfall across much of northern
New York and far northern Vermont, with lesser amounts as one
goes south and east.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As of 327 PM EST Monday...An Alberta Clipper will continue its
eastward progression across our area Wednesday morning. The system
weakens as it gets pulled into deep low pressure in the Canadian
Maritimes in addition to a lack of significant warm, moist advection
due to the competing influence of a southern stream shortwave.
Stratiform snow should taper off, and then transition to orographic
snow showers over the northwest facing slopes while moisture lingers
in place. Temperatures should warm into the 30s. Cold air advection
ensues early Wednesday evening with a switch to northwest winds.
Temperatures will fall into the teens to lower 20s overnight.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 327 PM EST Monday...Heading into the later portion of the week,
deep low pressure retrogrades back towards coastal Canada from off
the Canadian Maritimes. This will keep north to northwesterly flow
across our region. So, we should have a spell of seasonably cool and
dry weather. There will be some pockets of moisture here and there
that could allow for some snow showers. The GFS is aggressive about
the potential for Thursday, but the mid-level moisture content is
questionable amongst various guidance, and there is divergence in
the low-levels. However, most agree on scattered snow showers,
mainly in the mountains, for Friday and Saturday. With this cool
spell, expect highs in the 20s and lows in the single digits to
teens. The other thing of note will be the potential for some
stronger winds later Thursday into Friday as pressure gradients
tighten between building Canadian high pressure and the retrograding
low.
Otherwise, we see moderation into the new week as troughiness over
New England comes to an end with a broader upper ridge developing
with high pressure to our south. This should also dry us out with
little to no precipitation expected.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Mix of VFR/MVFR/IFR conditions expected
into this evening, then trending VFR thereafter. Arctic front
to move through the region between 18-22Z with a brief period
heavier shsn and possible squalls. Wind gusts to 40 mph and IFR
vsbys possible as this activity passes, though duration should
generally be less than 1 hour at any given terminal. Otherwise
gusty northwest winds expected this evening into Tuesday morning
behind the front with scattered/lingering flurries. Gusts into
the 30 to 45 mph range look reasonable for most terminals during
this period, with highest values at KMPV and possibly KPBG.
Outlook...
Tuesday Night: Mainly VFR, with local MVFR possible. Chance SHSN.
Wednesday: Mainly VFR, with areas MVFR possible. Slight chance
SHSN.
Wednesday Night: Mainly VFR, with local MVFR possible. NO SIG WX.
Thursday: VFR. NO SIG WX.
Thursday Night: VFR. Slight chance SHSN.
Friday: VFR. Slight chance SHSN.
Friday Night: VFR. NO SIG WX.
Saturday: VFR. Slight chance SHSN.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...Wind Chill Advisory from 10 PM this evening to 11 AM EST
Tuesday for VTZ003-006>008-010-016>019.
Wind Advisory until 1 PM EST Tuesday for VTZ003-004-006>008-
010>012-019.
Wind Chill Warning from 10 PM this evening to 11 AM EST
Tuesday for VTZ004.
NY...Wind Chill Advisory from 10 PM this evening to 11 AM EST
Tuesday for NYZ029>031-034.
Wind Advisory until 1 PM EST Tuesday for NYZ031-034.
&&
SYNOPSIS...Kutikoff
NEAR TERM...Kutikoff
SHORT TERM...Haynes
LONG TERM...Haynes
AVIATION...JMGHazardous weather outlook, Mar 1, 3:25 PM EST, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 325 PM EST Mon Mar 1 2021 NYZ029-030-VTZ016>018-021000- Southeastern St. Lawrence-Southern Franklin-Eastern Franklin- Eastern Chittenden-Eastern Addison- 325 PM EST Mon Mar 1 2021 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for northern New York, central Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ031-034-VTZ003-006>008-010-021000- Western Clinton-Western Essex-Orleans-Lamoille-Caledonia-Washington- Orange- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ026>028-035-087-VTZ001-002-005-009-021000- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Eastern Essex-Southwestern St. Lawrence-Grand Isle-Western Franklin- Western Chittenden-Western Addison- 325 PM EST Mon Mar 1 2021 This Hazardous Weather Outlook is for northern New York, central Vermont and northwest Vermont. .DAY ONE...This afternoon and tonight. An arctic boundary is producing scattered snow showers this afternoon into tonight, along with rapidly falling temperatures on blustery northwest winds. Wind gusts of 30 to 40 are expected through the overnight. These brisk winds and falling temperatures will create wind chill values between 15 and 20 below zero on Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ019-021000- Eastern Rutland- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ011-012-021000- Western Rutland-Windsor- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VTZ004-021000- Essex- 325 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL WARNING IN EFFECT FROM 10 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for northeast Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 1, 3:13 PM EST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Burlington VT
313 PM EST Mon Mar 1 2021
NYZ029-030-034-087-012100-
Southeastern St. Lawrence-Southern Franklin-Western
Essex-Southwestern St. Lawrence-
313 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHWESTERN FRANKLIN...SOUTHERN
ST. LAWRENCE AND NORTHWESTERN ESSEX COUNTIES...
At 312 PM EST...an area of heavy snow was over Richville...moving
southeast at 50 mph. A zone of heavy snow showers in southern St.
Lawrence and Franklin County will produce areas of sharply reduced
visibilities.
Locations impacted include...
Tupper Lake, Adirondack Regional Airport, Gouverneur, Saranac Lake,
Lake Placid, Oswegatchie, De Kalb, Fowler, Piercefield, Wawbeek,
Degrasse, Carry Falls Reservoir, Richville, Hammond, Cranberry Lake,
Edwardsville, Hermon, Horseshoe Lake, Star Lake and Morristown.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* visibilities will drop quickly to less than a half mile in this
area of heavy snow.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4441 7579 4442 7579 4442 7581 4443 7579
4443 7577 4445 7579 4444 7577 4445 7575
4445 7578 4446 7577 4447 7579 4458 7566
4440 7404 4427 7389 4413 7406 4409 7505
4427 7557 4439 7583 4441 7584
TIME...MOT...LOC 2012Z 296DEG 44KT 4440 7544
HaynesSpecial weather statement, Mar 1, 3:30 PM EST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Burlington VT
330 PM EST Mon Mar 1 2021
NYZ030-034-035-VTZ003>010-016>018-012115-
Western Essex-Southern Franklin-Eastern Essex-Washington-Western
Addison-Lamoille-Essex-Caledonia-Eastern Chittenden-Western
Chittenden-Eastern Franklin-Orleans-Eastern Addison-Orange-
330 PM EST Mon Mar 1 2021
...AN LINE OF HEAVY SNOW WILL AFFECT SOUTHEASTERN
FRANKLIN...NORTHERN ESSEX...LAMOILLE...CALEDONIA...NORTH CENTRAL
ORANGE...ORLEANS... ESSEX...NORTHWESTERN
ADDISON...CHITTENDEN...WASHINGTON AND EASTERN FRANKLIN COUNTIES...
At 329 PM EST...moderate to heavy snow showers were along a line
extending from near Norton to near Glover to Stowe to near Willsboro
to near Lake Placid...and moving southeast at 30 mph.
Locations impacted include...
Barre, St. Johnsbury, Montpelier, Newport City, Vergennes, Island
Pond, Lyndon, Lake Placid, South Burlington, Essex, Willsboro,
Morrisville, Westport, Elizabethtown, Keene, Orleans, Derby Center,
Charleston, Newport Town and Glover.
This includes the following highways...
Interstate 89 between mile markers 46 and 87.
Interstate 91 between mile markers 116 and 118, near mile marker
120, and between mile markers 123 and 177.
Interstate 93 between mile markers 1 and 11.
* winds up to 35 mph are possible with this activity as it passes.
* visibilities will drop quickly to less than a mile.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4500 7154 4491 7149 4475 7163 4459 7154
4456 7160 4450 7158 4442 7170 4440 7179
4435 7182 4432 7203 4428 7207 4424 7205
4418 7231 4411 7292 4406 7372 4428 7418
4446 7312 4463 7281 4501 7228 4501 7148
TIME...MOT...LOC 2029Z 314DEG 19KT 4495 7177 4464 7222 4447 7271 4437
7335 4428 7406
JMGSpecial weather statement, Mar 1, 4:06 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Burlington VT
406 PM EST Mon Mar 1 2021
NYZ029-030-034-087-012145-
Southeastern St. Lawrence-Southern Franklin-Western
Essex-Southwestern St. Lawrence-
406 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHWESTERN FRANKLIN...SOUTHERN
ST. LAWRENCE AND WEST CENTRAL ESSEX COUNTIES...
At 404 PM EST...an area of heavy snow was along a line extending from
near Lake Placid to near Cranberry Lake to near Hermon...and moving
east at 20 mph. Heavy snow showers are training over the same area
along Russell, New York and north of Tupper Lake.
Locations impacted include...
Gouverneur, Tupper Lake, Lake Placid, Saranac Lake, Oswegatchie, De
Kalb, Fowler, Piercefield, Wawbeek, Degrasse, Mount Marcy, Hermon,
Horseshoe Lake, Richville, Hammond, Cranberry Lake, Star Lake, North
Elba, Russell and Fine.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* visibilities will drop quickly to less than a half mile in this
area of heavy snow.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4453 7511 4433 7453 4432 7393 4406 7381
4409 7428 4412 7428 4411 7444 4416 7530
4446 7575
TIME...MOT...LOC 2104Z 276DEG 15KT 4428 7403 4429 7477 4447 7513
HaynesSpecial weather statement, Mar 1, 4:18 PM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Burlington VT
418 PM EST Mon Mar 1 2021
NYZ034-035-VTZ004-007>010-017-018-012200-
Western Essex-Eastern Essex-Essex-Caledonia-Eastern
Chittenden-Washington-Western Addison-Eastern Addison-Orange-
418 PM EST Mon Mar 1 2021
...A LINE OF MODERATE TO HEAVY SNOW SHOWERS WILL AFFECT CENTRAL
ESSEX...SOUTHERN CALEDONIA...NORTHERN ORANGE...SOUTH CENTRAL
ESSEX...ADDISON... SOUTHEASTERN CHITTENDEN AND SOUTHERN WASHINGTON
COUNTIES...
At 415 PM EST...moderate to heavy snow showers were along a line
extending from near Lower Waterford to Northfield Village to Panton
to 10 miles southeast of Wawbeek...and moving east to southeast at
35 mph.
Locations impacted include...
Barre, Montpelier, Middlebury, Vergennes, Moriah, Westport,
Elizabethtown, Keene, Websterville, Addison, Washington, Gilman,
Ripton, Newbury, Williamstown, Waterford, Waltham, Bristol,
Waitsfield and Topsham.
This includes the following highways...
Interstate 89 between mile markers 36 and 56.
Interstate 91 between mile markers 105 and 118, near mile marker
120, and between mile markers 123 and 126.
Interstate 93 between mile markers 1 and 3.
* winds up to 35 mph are possible with this activity.
* visibilities will drop quickly to less than a mile in this area
of heavy snow.
* snowfall accumulations of up to 2 inches are possible across
northern Essex County with this activity.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4441 7171 4440 7179 4435 7181 4434 7185
4435 7191 4432 7203 4428 7207 4424 7205
4419 7207 4413 7203 4411 7206 4410 7203
4408 7205 4394 7309 4414 7405 4425 7395
4432 7395 4424 7317 4430 7240 4444 7166
TIME...MOT...LOC 2115Z 052DEG 47KT 4432 7193 4415 7266 4414 7336 4414
7418
JMGSpecial weather statement, Mar 1, 4:45 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Burlington VT
445 PM EST Mon Mar 1 2021
NYZ029-030-034-087-012230-
Southeastern St. Lawrence-Southern Franklin-Western
Essex-Southwestern St. Lawrence-
445 PM EST Mon Mar 1 2021
...AN AREA OF HEAVY SNOW WILL AFFECT SOUTHWESTERN FRANKLIN...
SOUTHEASTERN ST. LAWRENCE AND NORTHWESTERN ESSEX COUNTIES...
At 444 PM EST...an area of heavy snow was along a line extending from
near Tupper Lake to 6 miles north of Cranberry Lake to near
Hermon... and moving east at 20 mph. An area of training snow
showers, heavy at times continues across portions of southern St.
Lawrence and Franklin Counties of New York. Sudden, sharp drops in
visibilities and quickly accumulating snow will be possible in this
area.
Locations impacted include...
Tupper Lake, Adirondack Regional Airport, Saranac Lake, Lake Placid,
Oswegatchie, Piercefield, Wawbeek, Degrasse, Hermon, Carry Falls
Reservoir, Horseshoe Lake, Cranberry Lake, Star Lake, Harrietstown,
Russell, Fine, Stark, Conifer, Saranac Inn and Ray Brook.
* winds in excess of 25 mph are possible with this area of heavy
snow.
* visibilities will drop quickly to less than a mile in this area
of heavy snow.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4413 7405 4437 7394 4454 7514 4448 7534
4414 7513 4412 7454
TIME...MOT...LOC 2144Z 279DEG 19KT 4428 7441 4432 7480 4448 7519
HaynesSpecial weather statement, Mar 1, 5:21 PM EST, 0 minutes before
Special Weather Statement National Weather Service Burlington VT 521 PM EST Mon Mar 1 2021 VTZ008>010-018-012300- Washington-Western Addison-Eastern Addison-Orange- 521 PM EST Mon Mar 1 2021 ...AN AREA OF HEAVY SNOW WILL AFFECT NORTHWESTERN ORANGE...EAST CENTRAL ADDISON AND SOUTHWESTERN WASHINGTON COUNTIES... At 521 PM EST...an area of heavy snow was over Lincoln...moving east at 20 mph. Locations impacted include... Braintree Hill, Northfield Village, Warren, Bristol, Northfield, Lincoln, Roxbury, Braintree, Granville, Brookfield, Waitsfield, Williamstown, Randolph, Ripton, New Haven, Berlin, West Lincoln, East Braintree, Alpine Village and South Northfield. This includes Interstate 89 between mile markers 37 and 47. * winds in excess of 25 mph are possible with this area of heavy snow. * visibilities will drop quickly to less than a half mile in this area of heavy snow. * sudden and brief snowfall rates of 1 to 2 inches per hour are possible in this area of heavy snow. LAT...LON 4407 7312 4414 7309 4417 7255 4393 7266 TIME...MOT...LOC 2221Z 273DEG 18KT 4407 7294 Clay
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:21 AM EST | Wind Advisory | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 32 hr |
| Mar 1, 1:15 PM EST | Snow Squall Warning | BTV | Franklin, Grand Isle | 45 min |
| Mar 1, 1:54 PM EST | Special Weather Statement | BTV | Franklin, Grand Isle | 51 min |
| Mar 1, 2:42 PM EST | Special Weather Statement | BTV | Chittenden, Lamoille, Orleans | 48 min |
| Mar 1, 3:16 PM EST | Wind Chill Warning | BTV | Essex | 19 hr |
| Mar 1, 3:30 PM EST | Special Weather Statement | BTV | Caledonia, Chittenden, Essex, Lamoille, Orleans, Washington | 45 min |
| Mar 1, 4:18 PM EST | Special Weather Statement | BTV | Addison, Washington | 42 min |
| Mar 1, 6:02 PM EST | Special Weather Statement | BTV | Orange | 43 min |
| Mar 1, 6:13 PM EST | Special Weather Statement | BTV | Addison | 32 min |
| Mar 1, 6:45 PM EST | Special Weather Statement | BTV | Addison | 45 min |
| Mar 1, 11:43 AM EST | Special Weather Statement | BTV | St. Lawrence | 47 min |
| Mar 1, 12:28 PM EST | Special Weather Statement | BTV | Clinton, Franklin, St. Lawrence | 47 min |
| Mar 1, 1:10 PM EST | Special Weather Statement | BTV | Franklin, St. Lawrence | 50 min |
| Mar 1, 1:59 PM EST | Special Weather Statement | BTV | St. Lawrence | 46 min |
| Mar 1, 2:33 PM EST | Special Weather Statement | BTV | St. Lawrence | 42 min |
| Mar 1, 3:13 PM EST | Special Weather Statement | BTV | St. Lawrence | 47 min |
| Mar 1, 4:06 PM EST | Special Weather Statement | BTV | St. Lawrence | 39 min |
| Mar 1, 4:45 PM EST | Special Weather Statement | BTV | St. Lawrence | 45 min |
| Mar 1, 5:29 PM EST | Special Weather Statement | BTV | Essex | 46 min |
| Mar 1, 6:39 PM EST | Special Weather Statement | BTV | St. Lawrence | 51 min |
Nearby
Special Weather Statements in Vermont, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.